MathSciNet Relay Station
MathSciNet bibliographic data
MR286122 57.20 (30.00)
Verhey, Roger F. Diffeomorphic invariants of immersed circles. Trans. Amer. Math. Soc. 163 1972 47–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement